淡江大學機構典藏:Item 987654321/41456
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58649/92364 (63%)
Visitors : 571965      Online Users : 60
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41456


    Title: Two-stage approach to Bayes sequential estimation in the exponential distribution
    Authors: 黃連成;Hwang, Leng-cheng
    Contributors: 淡江大學數學學系
    Keywords: Asymptotically Bayes;Asymptotically pointwise optimal;Bayes sequential estimation;Two-stage procedure
    Date: 1999-11-15
    Issue Date: 2010-01-28 07:36:49 (UTC+8)
    Publisher: Elsevier
    Abstract: For squared error loss plus linear cost, the problem of Bayes sequential estimation of the mean is considered. A two-stage procedure, not depending on the prior distribution, for the scale exponential family is proposed in this paper. It is shown that the proposed two-stage procedure shares the first-order efficiency properties with the fully sequential procedures for a large class of prior distributions.
    Relation: Statistics and Probability Letters 45(3), pp.277-282
    DOI: 10.1016/S0167-7152(99)00068-1
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML111View/Open
    index.html0KbHTML142View/Open
    Two-stage approach to Bayes sequential estimation in the exponential distribution.pdf86KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback